17 weeks pregnant mother

Question: From today am taking some iron and calcium tablets my stool clr is became dark brown can u tell me the reason

1 Answers
Question
Answer: You are taking iron tablets na thats why your stool is in dark brown. Nothing to worry about it. Its natural
Similar Questions with Answers
Question: From which month we have to start taking iron n calcium tablets... Please tell me
Answer: it usually starts from second trimister or 4th month...some doctors start it by early months like 2-3rd month itself...so talk to your doc and start accordingly
»Read All Answers
Question: Dr. I am taking calcium tablets and follic acid tablets my stool is dark green in colour . Please let me know what should I do
Answer: Hi. Its nothing to worry dear, black or dark green poop is because of iron tablet you are having. Its very normal and common when havibg iron ri h food or tablet. Dont worry.
»Read All Answers
Question: Can anyone please tell which time best for taking iron and calcium tablets.
Answer: Hello dear taking calcium after lunch and taking iron after dinner with milk
»Read All Answers